Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, LLC SHOCKPULSE; LITHOTRIPTOR, ULTRASONIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, LLC SHOCKPULSE; LITHOTRIPTOR, ULTRASONIC
Model Number
SPL-PDBX376
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During procedure while the lithotripter was active the probe broke in half.
New Search
Submit an Adverse Event Report
Brand Name
SHOCKPULSE
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer
(Section D)
GYRUS ACMI, LLC
9600 louisiana ave north
brooklyn park MN 55445
MDR Report Key
22352631
Report Number
22352631
Device Sequence Number
8081582
Product Code
FEO
UDI-Device Identifier
00821925044241
UDI-Public
(01)00821925044241(17)290417(10)KR449942
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/20/2025
Report Date
(Section F)
06/20/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SPL-PDBX376
Device Catalogue Number
SPL-PD376
Device Lot Number
KR449942
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/30/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
41 YR
Patient Sex
Male
Patient Weight
117 KG
Date Report Sent to FDA
06/20/2025